# SDR DALA2023061604925

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2818301) FLOORBEAM STA 328 RBL 10-54 HAS GOUGES & BARE METAL OM TOP CAP. REPAIRED FLOORBEAM STA 328 RBL 10-54 IAW BOEING 737-800 SRM 53-10-57-2R-11.
